# SDR ASAA0873867

- Difficulty date: November 25, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Part serial: 147A571234
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF WEB BS 986-1016 RBL 38.  FOUND WHILE ACCESSING FOR BS 986 FLOORBEAM REMOVAL.  REMOVED WEB FABRICATED NEW WEB AND INSTALLED.
